Spectral representation in stochastic quantization

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

A spectral representation of stationary two-point functions is investigated on the basis of the operator formalism in stochastic quantization. Assuming the existence of asymptotic noninteracting fields, we can diagonalize the total Hamiltonian in terms of asymptotic fields and show that the correlation length along the fictitious time is proportional to the physical mass expected in the usual field theory. A relation between renormalization factors in the operator formalism is derived as a by-product and its validity is checked with the perturbative results calculated in this formalism.

Original languageEnglish
Pages (from-to)1166-1178
Number of pages13
JournalPhysical Review D
Volume42
Issue number4
DOIs
Publication statusPublished - 1990 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Nuclear and High Energy Physics
  • Physics and Astronomy (miscellaneous)

Fingerprint Dive into the research topics of 'Spectral representation in stochastic quantization'. Together they form a unique fingerprint.

  • Cite this